# SDR KCSA202210251151

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 1279 Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO 100081853 CORROSION FOUND ON LAPSEAM AT STA 1279 LBL 27. TRANSFERRED FROM LOG BOOK 100081874.
